# SDR COEA2024080228738

- Difficulty date: June 20, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 361 hours, 407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 258184 NR 600007   DISCREPANCY: R/H FUEL ACCESS PANEL 621DT WING SIDE MOUNT FLANGE HAS GOUGES. CORRECTIVE ACTION: REPAIRED IAW C408 TEXTRON DQ44856M1.
